Alert archive / North Dakota / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 28, NWS Grand Forks, ND

June 11, 2008Richland County, North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 11, 2008, 10:59 AM CDT for Richland County, North Dakota. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2008, 10:59 AM CDT (15:59 UTC)
Expired
Jun 11, 2008, 11:45 AM CDT
In force
46 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon

County Richland County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 137 km from the middle of the area, began a volume at 16:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 4.0 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2008-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2008-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 633 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
491 m above ground
0-6 km bulk shear
84 kt
0-1 km storm-relative helicity
633 m²/s²
0-3 km storm-relative helicity
706 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KFGF 111559
SVRFGF
NDC077-111645-
/O.NEW.KFGF.SV.W.0028.080611T1559Z-080611T1645Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1059 AM CDT WED JUN 11 2008

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL RICHLAND COUNTY IN SOUTHEAST NORTH DAKOTA...

* UNTIL 1145 AM CDT

* AT 1057 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THE
  STORM WAS LOCATED 3 MILES NORTHEAST OF STILES...OR 23 MILES
  SOUTHWEST OF WAHPETON...MOVING TO THE NORTHEAST AT 49 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MANTADOR AT 1105 AM CDT...
  BARNEY AT 1110 AM CDT...
  MOORETON AT 1115 AM CDT...
  DWIGHT AT 1120 AM CDT...

  INTERSTATE 29 BETWEEN MILE MARKER 23 AROUND 1115 AM CDT...
  AND MILE MARKER 35 AROUND 1125 AM CDT...

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

LAT...LON 4658 9683 4634 9666 4607 9698 4610 9712
TIME...MOT...LOC 1559Z 210DEG 43KT 4613 9701

$$

TG
2 follow-up statements
000 
WWUS53 KFGF 111616
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1115 AM CDT WED JUN 11 2008

NDC077-111645-
/O.CON.KFGF.SV.W.0028.000000T0000Z-080611T1645Z/
RICHLAND ND-
1115 AM CDT WED JUN 11 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT
FOR CENTRAL RICHLAND COUNTY...

AT 1111 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THE STORM
WAS LOCATED 4 MILES SOUTHEAST OF BARNEY...OR 16 MILES WEST OF
WAHPETON...MOVING TO THE NORTHEAST AT 42 MPH.

* THE SEVERE THUNDERSTORM WILL BE ABOUT...
  6 MILES NORTHWEST OF DWIGHT BY 1125 AM CDT...
  GALCHUTT BY 1130 AM CDT...
  COLFAX BY 1135 AM CDT...

  INTERSTATE 29 BETWEEN MILE MARKER 24 AROUND 1120 AM CDT...
  AND MILE MARKER 37 AROUND 1135 AM CDT...

THIS STORM HAS A HISTORY OF PRODUCING NICKEL SIZE HAIL. 

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

LAT...LON 4658 9683 4634 9666 4607 9698 4610 9712
TIME...MOT...LOC 1615Z 208DEG 36KT 4627 9691

$$

TG
000 
WWUS53 KFGF 111638
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1138 AM CDT WED JUN 11 2008

NDC077-111648-
/O.EXP.KFGF.SV.W.0028.000000T0000Z-080611T1645Z/
RICHLAND ND-
1138 AM CDT WED JUN 11 2008

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL RICHLAND COUNTY WILL
EXPIRE AT 1145 AM CDT...

DOPPLER RADAR INDICATED THE STORM WAS NO LONGER SEVERE AND SO THE
WARNING WILL BE ALLOWED TO EXPIRE AT 1145 AM CDT. 

LAT...LON 4658 9683 4634 9666 4607 9698 4610 9712
TIME...MOT...LOC 1638Z 208DEG 36KT 4647 9675

$$

TG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 9:34 AM CDT, 1 hour 25 minutes earlier.

Area forecast discussion, Jun 11, 9:34 AM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
934 AM CDT WED JUN 11 2008

.DISCUSSION...
WE ARE GETTING DAMAGING WIND MOVING EAST OF THE VALLEY INTO WILKIN
COUTNY. WITH PROGRESSION OF CONVECTION EAST AND DRYING...WILL
BRING THE HIGH WIND WARNING TO THE EAST INTO MN. IT SEEMS WE HAVE
SOME SORT OF A WAKE LOW WITH THE DYING CONVECTION HELPING TO MIX
60KT FROM NEAR 850 MB.

.AVIATION... VERY TRICKY FCST TODAY REGARDING HOW FAST MVFR CIGS
ADVANCE NORTHEAST ACROSS THE AREA. FEEL LIKE IT WILL TAKE TIL 16Z-
18Z FOR GFK-TVF-BJI AREAS AS THESE AREAS UNDER THE INFLUENCE OF
DRY EASTERLY FLOW THE LONGEST. SOME CHANCE OF IFR CIGS THIS
EVENING BEFORE FRONT SWINGS THRU AND WINDS TURN SOUTHWEST AND DRY
SLOT MOVES IN. LOOKS WET MOST OF THE DAY WITH GUSTY EAST WINDS TO
25-30 KTS MOST OF THE DAY.

&&

.PREV DISCUSSION... /ISSUED 850 AM CDT WED JUN 11 2008/

DISCUSSION...
WE ISSUED A HIGH WIND WARNING THROUGH NOON FOR GRAND FORKS COUNTY
SOUTH THROUGH RICHLAND COUNTY AND POINTS WEST THROUGH 18Z. WINDS
ARE STRONG ON THE BACKSIDE OF DYING CONVECTION...HELPING TO MIX
50-60KT TO THE SFC. GETTING REPORTS OF DOWNED TREES IN BARNES
COUNTY AT 830 AM...AND THIS ACTIVITY SHOULD MOVE NORTH AND EAST
PER RADAR VELOCITY/REFLECTIVITY TRENDS. WE WILL NEED TO MONITOR AREAS TO
THE EAST ONCE BACKSIDE OF SHOWERS MOVES FURTHER EAST TODAY. WE
MAY NEED A WIND ADVISORY FOR COUNTIES TO THE EAST. WE WILL CONTINUE
TO MONITOR. NPW HAS BEEN SENT WITH GRIDS/TEXT PRODUCTS TO FOLLOW.

PREV DISCUSSION... /ISSUED 326 AM CDT WED JUN 11 2008/

SHORT TERM...
FCST CHALLENGE IS TSTM POTENTIAL AND RAINFALL AMOUNTS TODAY.
DYNAMIC SITUATION EARLY THIS MORNING AS 50-60 KT 850 MB JET PLOWS
NORTH INTO ERN SD THEN TURNS NORTHWEST INTO SCNTRL ND. EARLIER MCS
WHICH FORMED IN NW SD MOVING ENE THRU SCNTRL INTO SE ND ATTM WITH
MARGINAL SVR STORMS ALONG SD/ND BORDER ON SOUTH EDGE OF STRATIFORM
RAIN SHIELD ALONG INTERSTATE 94 FROM BISMARCK TO FARGO. RECENT 41
MPH GUST AT ELLENDALE AT 215 AM AND JAMESTOWN NORTH IN THE
STRATIFORM RAIN PICKING UP NEARLY ONE INCH OF RAIN IN THE PAST SIX
HOURS.

BUT NOW SEEING NEW ELEVATED CELLS FORMING FROM ABERDEEN SOUTHWARD
INTO SCNTRL SD AND THIS AREA IS PROGGED BY SPC AND HIT ON BY NEW
06Z NAM AS TAKING OVER AND BECOMING THE DOMINATE TSTM/MCS AREA
LATE TONIGHT INTO WEDNESDAY AS IT MOVES INTO SRN MN. ND PCPN ARE
WILL CONTINUE TO MOVE NORTHEAST BUT IT WILL RUN INTO DRIER AIR SO
IT WILL LIKELY WEAKEN A BIT THIS MORNING BUT STILL GOT 50+KTS AT
850 MB PLOWING INTO ERN ND THIS MORNING WITH PLENTIFUL 850 MB
MOISTURE. SO LIKELY SEE STRATIFORM RAIN AREA MOVE THRU MOST OF ERN
ND THIS MORNING INTO MIDDAY AND THEN INTO NW MN MIDDAY-AFTN.

QUESTION LATER THIS AFTN/EVE IS ANY SEVERE TSTM THREAT. SFC LOW IN
SCNTRL SD WILL MOVE NORTHEAST INTO NE SD AND CNTRL MN THIS EVE.
SOME MODELS WANT TO DRAG SFC LOW A BIT FARTHER NORTH AND WEST INTO
SE/ECNTRL ND AND SPREAD -1 TO -3C SHOWALTERS UP IN THE CNTRL RED
RIVER VALLEY AND WCNTRL/NW MN AT 00Z THU. SO THREAT FOR THUNDER
WOULD INCREASE LATE TODAY/THIS EVE IN SE ND/WCNTRL MN AND SOME SVR
CELLS MAY FORM. AREA IS IN SLIGHT RISK MAINLY FAR-PKD SOUTHWARD.
LIFT STRONGLY AIDED BY NOSE OF 100 KT 300 MB JET MAX PROGGED TO BE
OVER SE ND 00Z-03Z TIME PERIOD. AS FOR PCPN AMOUNTS...AGREE WITH
PREV SHIFT AND NO FLASH FLOOD WATCH REQUIRED BASED ON CURRENT
THINKING. RAINFALL AMOUNTS OF AN INCH OR TWO STILL VERY LIKELY BUT
OVER A 12-24 HOUR PD. THUS NET EFFECT WILL BE TO RAISE RIVERS A
BIT MORE AND PROLONG THE FLOOD CREST ALONG SOME RIVERS IN THE
SOUTHERN VALLEY.

AFTER THIS JET MAX MOVES THRU...DRY SLOT MOVES IN AND SUBSIDENCE
MOVES IN SQUASHING ANY PCPN AND WILL TAPPER OFF PCPN AFTER
MIDNIGHT INTO THURSDAY MORNING AS LIKELY AREA OF CLEARING MOVES IN
AS WINDS TURN SOUTHWEST. THEN ON THURSDAY...AS UPR LOW MOVES
TOWARD NW ND OR SE SASK...COOLER AIR ALOFT WILL MOVE EAST INTO ERN
ND/NW MN 18Z-00Z PD THU AFTN/EVE. THIS ALONG WITH SOME HEATING
EXPECTED IN DRY SLOT THURSDAY AND STILL SOME MOISTURE SHOULD AID
IN DEVELOPMENT OF SOME THUNDERSTORMS.

UPR LOW WILL MOVE JUST NORTH OF THE INTERNATIONAL BORDER FRIDAY
WITH FCST AREA ON SRN EDGE OF WRAPAROUND CLOUDS/SHOWERS AND GUSTY
WEST WINDS. TEMPS REMAIN ON THE COOL SIDE. ALL THIS COVERED WELL
BY PREV FCST SO LITTLE CHANGE NEEDED.

LONG TERM...
WILL MAINTAIN LOW POPS SATURDAY AS UPR LOW MOVES SLOWLY EAST-
NORTHEAST TOWARD NW ONTARIO. THREAT FOR SHOWERS MUCH LESS SATURDAY
THAN ON FRIDAY BUT STILL PRETTY COOL ALOFT WITH -18 TO -20C
POCKET AT 500 MB. SO SOME AFTN CU WITH SPOTTY AFTN SHOWERS PSBL.
00Z GFS HAS PRETTY STRONG SHORT WAVE MOVING THRU SUNDAY WITH MORE
PCPN BUT THIS IS STRONGER THAN PAST RUNS AND NOT GREATLY SUPPORTED
BY OTHER MODELS. PREV FCST HAD LOW POPS IN AND WILL LEAVE. COORD
WITH BIS AND ABR FOR SUN NIGHT INTO MONDAY TO REMOVE POPS/WX AS
HIGH MOVES IN.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...HIGH WIND WARNING UNTIL 1 PM CDT THIS AFTERNOON FOR NDZ026>030-
     038-039-049-052-053.

MN...HIGH WIND WARNING UNTIL 3 PM CDT THIS AFTERNOON FOR MNZ002-003-
     022>024-027>032-040.

&&

DK
Hazardous weather outlook, Jun 11, 9:47 AM CDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
947 AM CDT WED JUN 11 2008

MNZ001-004>009-013>017-NDZ006>008-014>016-024-054-121500-
WEST POLK-KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL-
EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK-
NORTH CLEARWATER-SOUTH BELTRAMI-TOWNER-CAVALIER-PEMBINA-BENSON-
RAMSEY-EASTERN WALSH COUNTY-EDDY-WESTERN WALSH COUNTY-
947 AM CDT WED JUN 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

AROUND AN INCH OF RAIN ON AVERAGE WILL FALL THROUGH THIS
EVENING...A LITTLE LESS ALONG THE CANADIAN BORDER AND A BIT MORE
FARTHER SOUTH TOWARD FARGO. CLOUDS WILL KEEP IT COOL TODAY AND
PREVENT ANY SURFACE HEATING. THUS NO SEVERE WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE THURSDAY AFTERNOON THROUGH
SATURDAY MAINLY DURING THE HEATING OF THE DAY. NO SEVERE WEATHER
IS EXPECTED AND NO WIDESPREAD HEAVY RAINS ARE ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

MNZ002-003-022>024-027>032-040-NDZ039-053-121500-
NORMAN-CLAY-MAHNOMEN-SOUTH CLEARWATER-HUBBARD-WEST BECKER-
EAST BECKER-WILKIN-WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-
CASS-RICHLAND-
947 AM CDT WED JUN 11 2008

...HIGH WIND WARNING IN EFFECT UNTIL MID-AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

STRONG WINDS FROM 35 TO 45 MPH WITH GUSTS UP TO 60 MPH WILL
PERSIST THROUGH MID-AFTERNOON.

RAIN AND A FEW THUNDERSTORMS WILL OCCUR TODAY...WITH A SLIGHT RISK
OF A SEVERE THUNDERSTORM LATE THIS AFTERNOON AND EARLY EVENING.
HAIL AND HIGH WINDS WILL BE MAIN THREAT. BUT THE MAIN SEVERE
THREAT WILL LIKELY BE TO OUR SOUTH. STORM TOTAL RAIN FROM LAST
NIGHT THROUGH THIS EVENING OF 1 TO 2 INCHES LOOKS LIKELY WHICH
WILL CAUSE ADDITIONAL RISES ON AREA RIVERS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE THURSDAY AFTERNOON THROUGH
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

NDZ026>030-038-049-052-121500-
NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-RANSOM-SARGENT-
947 AM CDT WED JUN 11 2008

...HIGH WIND WARNING IN EFFECT UNTIL 1 PM...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

STRONG WINDS FROM 35 TO 45 MPH WITH GUSTS TO 60 MPH WILL PERSIST
THROUGH THE EARLY AFTERNOON HOURS.

AROUND AN INCH OF RAIN ON AVERAGE WILL FALL THROUGH THIS
EVENING...A LITTLE LESS ALONG THE CANADIAN BORDER AND A BIT MORE
FARTHER SOUTH TOWARD FARGO. CLOUDS WILL KEEP IT COOL TODAY AND
PREVENT ANY SURFACE HEATING. THUS NO SEVERE WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE THURSDAY AFTERNOON THROUGH
SATURDAY MAINLY DURING THE HEATING OF THE DAY. NO SEVERE WEATHER
IS EXPECTED AND NO WIDESPREAD HEAVY RAINS ARE ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

TG/DR

In the hours before

Local storm report, Jun 11, 9:22 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
922 AM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     NON-TSTM WND DMG 1 E TOWER CITY          46.93N 97.65W
06/11/2008                   CASS               ND   TRAINED SPOTTER

            HIGH WINDS OF 40 TO 50 MPH WERE BREAKING OFF LARGE 4-6
            INCH BRANCHES FROM THE TREE TOPS.

&&

GGUST
Local storm report, Jun 11, 9:32 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
932 AM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0931 AM     NON-TSTM WND DMG FOXHOME                 46.28N 96.31W
06/11/2008                   WILKIN             MN   TRAINED SPOTTER

            LARGE 8-10 INCH BRANCHES AND LIMBS BROKEN DOWN. 40 FOOT
            BOX ELDER TREE BROKEN DOWN OR UPROOTED. ESTIMATED 60 MPH
            WINDS.

&&

GGUST
Local storm report, Jun 11, 9:47 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
947 AM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 AM     HIGH SUST WINDS  2 NNW ROTHSAY           46.50N 96.30W
06/11/2008  M50 MPH          WILKIN             MN   MESONET

            SUSTAINED WINDS AT 50 MPH WITH GUSTS TO 57 MPH MEASURED
            BY MNDOT SENSOR.

&&

GGUST
Local storm report, Jun 11, 9:55 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
955 AM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0951 AM     NON-TSTM WND DMG PAGE                    47.16N 97.57W
06/11/2008                   CASS               ND   TRAINED SPOTTER

            ONE 18-24 INCH TREE LIMB BROKEN DOWN...ALONG WITH
            NUMEROUS SMALLER TREE BRANCHES. WINDS HAVE BEEN
            INCREASING DURING PAST HALF HOUR.

&&

GGUST
Local storm report, Jun 11, 9:58 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
958 AM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 AM     NON-TSTM WND DMG 10 N VALLEY CITY        47.07N 98.01W
06/11/2008                   BARNES             ND   LAW ENFORCEMENT

            BARN BLOWN DOWN.

&&

GGUST
Local storm report, Jun 11, 10:04 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1004 AM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0959 AM     NON-TSTM WND DMG 3 WNW FERGUS FALLS      46.30N 96.13W
06/11/2008                   OTTER TAIL         MN   LAW ENFORCEMENT

            TWO SEMI-TRUCKS BLOWN OVER ON I-94 NEAR MILE POST 53.

&&

GGUST

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 3:50 AM CDTSevere Thunderstorm WarningFGFRansom, Sargent31 min
Jun 11, 8:25 AM CDTHigh Wind WarningFGFBarnes, Cass, Grand Forks, Griggs, Nelson, Ransom and 4 more5 hr
Jun 11, 11:24 AM CDTWind AdvisoryFGFBarnes, Benson, Cass, Cavalier, Eddy, Grand Forks and 11 more8 hr
Jun 11, 11:55 AM CDTSevere Thunderstorm WarningFGFSargent50 min
Jun 11, 12:51 PM CDTFlash Flood WatchFGFBarnes, Cass, Ransom, Richland, Sargent6 hr
Jun 11, 1:24 PM CDTSevere Thunderstorm WarningFGFCass, Ransom, Richland, Sargent66 min
Jun 11, 1:44 PM CDTHigh Wind WarningFGFBarnes, Cass, Ransom, Richland, Sargent5 hr
Jun 11, 2:22 PM CDTSevere Thunderstorm WarningFGFCass, Ransom, Richland53 min
Jun 11, 3:08 PM CDTFlash Flood WarningFGFCass5 hr
Jun 11, 3:14 PM CDTSevere Thunderstorm WarningFGFBarnes61 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.